| Model Number |
NIM4CM01 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra-op during thyroidectomy procedure, the screen freezed and didn't respond on touching.So, there was no possibility to make screenshots or anything on the screen.But the nerve monitoring did work, sounds and alerts were working too.The surgery was successfully completed, but without screenshots for documentation.Shut down via the software after the surgery wasn´t possible.The issue was resolved after the surgery, as the system functioned normally following a restart.There was no patient impact.